Change search
ReferencesLink to record
Permanent link

Direct link
The distribution of spacings between quadratic residues
Raymond/Beverly Sackler Sch. of M., Tel Aviv University.ORCID iD: 0000-0003-4734-5092
1999 (English)In: Duke mathematical journal, ISSN 0012-7094, Vol. 100, no 2, 211-242 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 100, no 2, 211-242 p.
National Category
URN: urn:nbn:se:kth:diva-50116ISI: 000083737200002OAI: diva2:461063
Pär Kurlberg
QC 20111202Available from: 2011-12-02 Created: 2011-12-02 Last updated: 2011-12-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Kurlberg, Pär
In the same journal
Duke mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link